# SDR AALA201803069023

- Difficulty date: February 27, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737823
- Aircraft serial: 31143
- Aircraft time: 18,394 hours, 7,358 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL VAPOR BARRIER CRACKED.  REPAIRED IAW 57-10-10-9.
